User logged in as post
Welcome to this wonderful site. So sorry your mother has to be burdened with this disease and chemo.
As you know we are all so very very different. Each one of us have pretty unique symptoms.
I would say that she will have some gastrointestinal problems and that could be anything from loss of appetitie to mouth sores, diarrhea, constipation, heartburn...anything to do with the GI tract. You have not mentioned if your mom is independent now in her activities of daily living. Bathing, cooking, etc.
I would say that you will need to observe her and how well she tolerates her treatments however be prepared to offer her assistance. There may be days that she will be debilitated but it's hard to say since I don't know how she is currently and we really never know how one body is going to take treatments over another.
I am 61 and I continue to work full time. I am on the same drugs as your mom will be on. I have days that I can barely walk because of the shot I have to give myself the day after chemo. It is called Neulasta and it is to keep the WBC count up. That shot beats me up pretty bad for a few days.
I start feeling really good about 10 days after chemo. That's me. It is so different for everyone.
I hope your mom does really well with her chemo / treatment.
Please post often. This is a great site for suggestions and helpful hints to keep the symptoms manageable.